Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking blood pressure tablets and has acute dementia. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
My fiancee all of a sudden thought I was someone else, and thought he was at work, and is still acting the Same.he is 63 years old, is on blOOD Pressure meds. It happened so fast . I spend a lot of time around very old people at a home and he reminds me of them. He's an engineer and the president . So I am not too sure,what's goin on but he acts like he has acute dementia, if there is such a thing.
Posted Sat, 31 Aug 2013 in Mental Health
Answered by Dr. Payman Hajiazim 49 minutes later
Hi there, thanks for asking. It could be related to a tumor in the brain, or a stroke especially since he has elevated blood pressure. You have had a good observation and it should be completed by visiting a doctor. He should have a full neurologic examination by his doctor to see what could be the cause. After the examination they will probably ask for some tests or MRI or CT scan to see what could be found. You should also ask him about any complaint like headache or dizziness. I wish him a good health. Let me know if you have any question.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor